Year 2020, Volume 8 , Issue 2, Pages 165 - 169 2020-10-15

Generalized Ricci Solitons on K-contact manifolds

Gopal GHOSH [1] , U.c. DE [2]


The object of the present paper is to study K-contact manifold admitting generalised Ricci solitons. We prove that a $K$-contact manifold of dimension $(2n+1)$ satisfying the generalised Ricci soliton equation is an Einstein one. Finally, we obtain several remarks.

....................................................................................

.............................................................................

...............................................................

..............................................................


$ K$-contact manifold, Generalised Ricci soliton, Einstein manifold
  • Blair, D.E., Contact manifolds in Reimannian geometry, Lecture notes in Math. 509, Springer-Verlag., 1976.
  • Boyer, C.P., Galicki, K., Einstein manifold and contact geometry. Proc. Amer. Math. Soc., 129 (2001), 2419-2430.
  • Chrusciel, P. T., Reall, H. S., Tod, P., On non-existence of static vacuum black holes with degenerate components of the event horizon, Classical Quantum Gravity, 23 (2006), 549-554.
  • Deshmukh, S., Aloden, H., A note on Ricci soliton, Balkan J. of Geom. and Appl., 16 (2011), 48-55.
  • Deshmukh, S., Jacobi-type vector fields on Ricci solitons, Bull. Mathematique de la societe des sciences Mathematiques de Roumanie Nouvelle Series., 103 (2012), 41-50.
  • De, U.C. and Biswas, S., On K-contact eta-Einstein manifolds. Bull. Soc. Math., 16 (1990), 23-28.
  • De, U.C., De, A., On some curvature properties of K-contact manifolds. Extracta Math., 27 (2012), 125-134.
  • Guha, N. and De, U.C., On K-contact manifolds. Serdica-Bulgaricae Math. Publ., 19 (1993), 267-272.
  • Jezierski, J., On the existance of Kundts metrics and degenerate (or extremal) Killing horizones, , Classical Quantum Gravity, 26(2009), 035011, 11pp.
  • Jun, J. B., Kim, U. K., On 3-dimensional almost contact metric manifolds, Kyungpook Math. J., 34(1994), 293-301.
  • Koufogiorgos, T., Contact metric manifolds. Ann. Global Anal. Geom., 11 (1993), 25-34.
  • Mekki, M. E., Cherif, A. M., Generalised Ricci solitons on Sasakian manifolds, Kyungpook Math. J., 57 (2017)677-682.
  • Nurowski. P., Randall, M., Generalised Ricci solitons, J Geom. Anal., 26(2016), 1280-1345.
  • Prasad, R., Srivastava, V., On phi-symmetric K-contact manifolds. IJRRAS, 16 (2013), 104-110.
  • Sasaki, S., Lecture notes on almost contact manifolds, Part I. Tohoku Univ., $(1965)$.
  • Tarafdar, D. and De, U.C., On K-contact manifolds. Bull. Math. de la Soc. Sci. Math de Roumanie, 37 (1993), 207-215.
  • Yano, K. and Kon, M., Structures on manifolds. Vol 40, World Scientific Press, 1989.
  • Yildiz, A. and Ata, E., On a type of K-contact manifolds. Hacettepe J. Math. Stat., 41 (2012), 567-571.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0001-6178-6340
Author: Gopal GHOSH (Primary Author)
Institution: University of Calcutta
Country: India


Orcid: 0000-0002-8990-4609
Author: U.c. DE
Institution: University of Calcutta
Country: India


Dates

Publication Date : October 15, 2020

Bibtex @review { mathenot683478, journal = {Mathematical Sciences and Applications E-Notes}, issn = {}, eissn = {2147-6268}, address = {}, publisher = {Murat TOSUN}, year = {2020}, volume = {8}, pages = {165 - 169}, doi = {10.36753/mathenot.683478}, title = {Generalized Ricci Solitons on K-contact manifolds}, key = {cite}, author = {Ghosh, Gopal and De, U.c.} }
APA Ghosh, G , De, U . (2020). Generalized Ricci Solitons on K-contact manifolds . Mathematical Sciences and Applications E-Notes , 8 (2) , 165-169 . DOI: 10.36753/mathenot.683478
MLA Ghosh, G , De, U . "Generalized Ricci Solitons on K-contact manifolds" . Mathematical Sciences and Applications E-Notes 8 (2020 ): 165-169 <https://dergipark.org.tr/en/pub/mathenot/issue/57179/683478>
Chicago Ghosh, G , De, U . "Generalized Ricci Solitons on K-contact manifolds". Mathematical Sciences and Applications E-Notes 8 (2020 ): 165-169
RIS TY - JOUR T1 - Generalized Ricci Solitons on K-contact manifolds AU - Gopal Ghosh , U.c. De Y1 - 2020 PY - 2020 N1 - doi: 10.36753/mathenot.683478 DO - 10.36753/mathenot.683478 T2 - Mathematical Sciences and Applications E-Notes JF - Journal JO - JOR SP - 165 EP - 169 VL - 8 IS - 2 SN - -2147-6268 M3 - doi: 10.36753/mathenot.683478 UR - https://doi.org/10.36753/mathenot.683478 Y2 - 2020 ER -
EndNote %0 Mathematical Sciences and Applications E-Notes Generalized Ricci Solitons on K-contact manifolds %A Gopal Ghosh , U.c. De %T Generalized Ricci Solitons on K-contact manifolds %D 2020 %J Mathematical Sciences and Applications E-Notes %P -2147-6268 %V 8 %N 2 %R doi: 10.36753/mathenot.683478 %U 10.36753/mathenot.683478
ISNAD Ghosh, Gopal , De, U.c. . "Generalized Ricci Solitons on K-contact manifolds". Mathematical Sciences and Applications E-Notes 8 / 2 (October 2020): 165-169 . https://doi.org/10.36753/mathenot.683478
AMA Ghosh G , De U . Generalized Ricci Solitons on K-contact manifolds. Math. Sci. Appl. E-Notes. 2020; 8(2): 165-169.
Vancouver Ghosh G , De U . Generalized Ricci Solitons on K-contact manifolds. Mathematical Sciences and Applications E-Notes. 2020; 8(2): 165-169.
IEEE G. Ghosh and U. De , "Generalized Ricci Solitons on K-contact manifolds", Mathematical Sciences and Applications E-Notes, vol. 8, no. 2, pp. 165-169, Oct. 2020, doi:10.36753/mathenot.683478